RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1999, Volume 190, Number 2, Pages 71–92 (Mi msb384)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behaviour of the solution of the two-dimensional Dirac system with rapidly oscillating coefficients

O. M. Kiselev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: An asymptotic expansion is constructed and substantiated for the solution of the boundary-value problem for the two-dimensional elliptic system of Dirac equations with rapidly oscillating coefficients, which holds uniformly with respect to the complex variable and the two real variables.

DOI: https://doi.org/10.4213/sm384

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1999, 190:2, 233–254

Bibliographic databases:

UDC: 517.95
MSC: 35B40, 35C20, 35Q20
Received: 16.03.1998

Citation: O. M. Kiselev, “Asymptotic behaviour of the solution of the two-dimensional Dirac system with rapidly oscillating coefficients”, Mat. Sb., 190:2 (1999), 71–92; Sb. Math., 190:2 (1999), 233–254

Citation in format AMSBIB
\Bibitem{Kis99}
\by O.~M.~Kiselev
\paper Asymptotic behaviour of the solution of the two-dimensional Dirac system with rapidly oscillating coefficients
\jour Mat. Sb.
\yr 1999
\vol 190
\issue 2
\pages 71--92
\mathnet{http://mi.mathnet.ru/msb384}
\crossref{https://doi.org/10.4213/sm384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1701001}
\zmath{https://zbmath.org/?q=an:0935.35025}
\transl
\jour Sb. Math.
\yr 1999
\vol 190
\issue 2
\pages 233--254
\crossref{https://doi.org/10.1070/sm1999v190n02ABEH000384}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081091800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033246626}


Linking options:
  • http://mi.mathnet.ru/eng/msb384
  • https://doi.org/10.4213/sm384
  • http://mi.mathnet.ru/eng/msb/v190/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:256
    Full text:100
    References:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020